# SDR SWAA2013110722051

- Difficulty date: October 26, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 28,601 hours, 16,849 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN PANEL CRACKED AT STATION 97.4, 1.75' FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
